See Alike in...

Alike App

Browser

Leot0603

719d

has anyone else taken vraylar and experience extreme nausea in the mornings

    • Tawneee

      717d

      I have taken vraylar for a couple years and never had that. I do have a hard time being still now though which my doctor said was common. I seem to always have to be moving, especially my lower body.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion